# SDR REXA2015050800467

- Difficulty date: May 8, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 16,517 hours, 10,344 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER NOTICE SIGN, RED & YELLOW LIGHT FILTERS MISSING IN AFT CABIN.  DEFERRED YELLOW LENS COVER IAW MEL 23-40-1N.  MX NOTIFIED, PLACARD INSTALLED.  REPLACED MISSING EMER LT COVER IAW AMM 33-51-07.  OPERATIONS CHECKED GOOD.  THIS CLEARS MEL,  MM02 UPDATED & PLACARD REMOVED.
